Taking it 120mg at evening meal. My embarrassed son thought I was drunk. Could not talk without slurring words. Felt not high, but unable to sit still and rest. Can't get hold of doc, am stopping med until I do.
This sounds as if it could be an allergic reaction and possibly dangerous.
Call your doc asap, if you can't get ahold of her/him, go to your nearest ER if the symptoms don't abate, very soon.
Were your muscles actually rigid? If so, go to ER now.
Wishing you the best and a speedy recovery from this,
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2014 • 2 answers
Posted 2 Feb 2016 • 1 answer
Posted 7 Feb 2016 • 4 answers
Continued pain & suffering almost been 9 mo since surgery to repair severe complete rotator cuff te?
Posted 15 Mar 2016 • 2 answers
Posted 16 Mar 2017 • 0 answers